Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
189 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What is the treatment for signoflam overdose ?

i met an accident on September 8, 2011. I had taken Signoflam with Moxikind625 CV. I was not prescribed any antacide. I took 8 signoflam and 8 moxikind. After 4 of each, I was not able to take more. Still i forced myself to complete the course. Yet after 8 of each I stopped taking those medicines. It s because, I was feeling very discomfort in my stomach like seviour pain and nausa. Later on yesterday one physician told me, Signoflam causes peptic ulcer . Even one tablet of Signoflam can cause blood vomiting . I dont know, how I could continue till 8 tablets . What will I do now?
Thu, 5 Apr 2012
Report Abuse
General & Family Physician 's  Response
Hello there,

Signoflam is a combination of aceclofenac and paracetamol. Aceclofenac belongs to NSAID group( non steroidal anti inflammatory drug) which is known to cause gastritis and is contraindicated( should not be given )in people with peptic ulcer disease. I would like to know if you are on any medication right now and do you have any symptoms like stomach pain or vomiting of blood etc. If you do , please visit your doctor immediately. If you have no symptoms at present and are worried only because you took the medicine 6 months back, I would say don't worry about it. Not all people who take aceclofenac have peptic ulcer. So relax. Next time you have to take this kind of medicine, make sure you take the medicine only after food and with H2 blockers(like antacid) RANTAC . Hope this helps :)
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Abdominal pain


What is the treatment for signoflam overdose ?

Hello there, Signoflam is a combination of aceclofenac and paracetamol. Aceclofenac belongs to NSAID group( non steroidal anti inflammatory drug) which is known to cause gastritis and is contraindicated( should not be given )in people with peptic ulcer disease. I would like to know if you are on any medication right now and do you have any symptoms like stomach pain or vomiting of blood etc. If you do , please visit your doctor immediately. If you have no symptoms at present and are worried only because you took the medicine 6 months back, I would say don t worry about it. Not all people who take aceclofenac have peptic ulcer. So relax. Next time you have to take this kind of medicine, make sure you take the medicine only after food and with H2 blockers(like antacid) RANTAC . Hope this helps :)